# SDR DALA2018122107333

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 37,130 hours, 19,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CO-PILOT AFTER OUTBOARD SEAT TRACK AT COCKPIT. CO-PILOT SEAT TRACK AT COCKPIT (CPIL) WAS REPLACED PER MD90 SRM VOL II 51-30-01. (LP# 0871806)
